| Catalog Number |
S02020-75 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/18/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned, at this time, to the manufacturer for evaluation.A lot history review (lhr) of asbus0094 showed no other similar product complaint(s) from this lot number.Device has not yet been returned for evaluation.
Event or Problem Description
It was reported that during puncture the miniloc presented leakage.No patient harm was reported.
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, frequency analysis, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the complaint of a leak during use is unconfirmed since the problem could not be reproduced.One 20 ga x 0.75 in miniloc infusion set was returned for investigation.The safety mechanism was activated prior to return.The sample was flushed with water using a 12 ml syringe and was found to be patent to infusion.The safety mechanism was deactivated and a non-complainant port septum was used to occlude the needle.The sample was pressurized and no leaks were observed.Since no leaks were observed during flushing and pressurization, the complaint is unconfirmed.A lot history review (lhr) of asbus0094 showed no other similar product complaint(s) from this lot number.
Event or Problem Description